Document Detail


Tacrolimus-induced thrombotic microangiopathy: natural history of a severe, acute vasculopathy.
MedLine Citation:
PMID:  22185974     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Calcineurin inhibitors (CNI) have been clearly associated with posttransplant thrombotic microangiopathy (PTTMA). We report a case of de novo PT-TMA involving predominantly small arteries and arterioles of a renal allograft in a patient receiving tacrolimus. Serial biopsies demonstrate the natural history of this lesion through the chronic nonspecific phase. The case is discussed in the context of a literature review of PT-TMA in general and CNI use in particular.
Authors:
John M Carson; Eric D Newman; John L Farber; Edward J Filippone
Related Documents :
22194134 - Primary sacral lymphoma: a case report and review of the literature.
25448214 - Hemangiopericytoma of the cervicothoracic spine: a case report and literature review.
21686474 - Elevated ca125 in primary peritoneal serous psammocarcinoma: a case report and review o...
22123754 - Acknowledgment of ad hoc reviewers.
10933984 - A population-based study of the prevalence, clinical characteristics and effect of ethn...
1474364 - Tongue necrosis in temporal arteritis provoked by ergotamine.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Clinical nephrology     Volume:  77     ISSN:  0301-0430     ISO Abbreviation:  Clin. Nephrol.     Publication Date:  2012 Jan 
Date Detail:
Created Date:  2011-12-21     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0364441     Medline TA:  Clin Nephrol     Country:  Germany    
Other Details:
Languages:  eng     Pagination:  79-84     Citation Subset:  IM    
Affiliation:
Department of Medicine, Division of Nephrology of the Department of Medicine, and Department of Pathology, Thomas Jefferson University Hospital, Philadelphia, PA , USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Stercoral ulcer as a cause of lower gastrointestinal (LGI) bleeding in chronic hemodialysis patients...
Next Document:  Silencing Hsp25/Hsp27 gene expression augments proteasome activity and increases CD8+ T-cell-mediate...